# SDR 97UAL900003

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Switch
- Part number: 834403
- Condition: Failed
- Location: Inbrd Slat
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED UNDER AMBER ALERT DUE TO LEADING EDGE SLAT DISCREPANCY.  *S/D*  THE INBOARD PROXIMITY SWITCH S302 FAILED.  REPLACED S302 PROXIMITY SWITCH.  ACCOMPLISHED A PROXIMITY SENSOR ELECTRONICS UNIT TARGET TEST AT ALL LOCATIONS, OPERATIONS CHECKED NORMAL.  NO FURTHER DISCREPANCIES HAVE OCCURRED.
